# SDR 20010425AP014

- Difficulty date: March 10, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5337241123402
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED FLOORBEAM 29 HAD ELONGATED HI-LOCK HOLES AT LEFT INBOARD SEAT TRACK ATTACH POINT AND FLOORBEAM 36 MISDRILLED AT LEFT FLIGHT ATTENDANT SEAT TRACK ATTAH POINT.  MAINTENANCE REPAIRED BOTH FLOORBEAMS IAW SRM 53-00-00 FIGURE 429.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA07812.  (M)
